Fixed points of multiple-valued transformations
Fundamenta Mathematicae, Tome 65 (1969) no. 3, pp. 345-349
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_65_3_345_349,
author = {S. Patnaik},
title = {Fixed points of multiple-valued transformations},
journal = {Fundamenta Mathematicae},
pages = {345--349},
year = {1969},
volume = {65},
number = {3},
doi = {10.4064/fm-65-3-345-349},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-65-3-345-349/}
}
S. Patnaik. Fixed points of multiple-valued transformations. Fundamenta Mathematicae, Tome 65 (1969) no. 3, pp. 345-349. doi: 10.4064/fm-65-3-345-349
Cité par Sources :